| Model Number |
VP-709-X |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Unintended Radiation Exposure (4565)
| Date of Event |
06/10/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during general surgery, the incident happened twice when the needle of the thread broke into the wall of the patient's artery.An x-ray was done and the needle was retrieved before entering the circulation.